My puppy just ate an extra strength Tylenol cold and flu pill.Is there anything I…

My puppy just ate an extra strength Tylenol cold and flu pill.Is there anything I can do?

Browse Topics:
Subscribe
Notify of
30,117 Comment threads
364 Thread replies
Followers
 
Most reacted comment
Hottest comment thread
Comment authors
3 Comments
Inline Feedbacks
View all comments
PK Dennis
5 years ago

I would induce vomiting with hydrogen peroxide and be in the car on the way to the emergency vet before the puppy was done vomiting.  If it just happened moments ago.

Adam Wysocki
5 years ago

Hi Rick,

I’m not a veterinarian, but I do know that acetaminophen is very toxic to dogs. I would imagine that puppies are especially vulnerable. If it were me, I would find an emergency vet immediately. In addition, I would contact the Pet Poison Control hotline at 1-800-213-6680.

Best of luck with your puppy!

-Adam

caroline challita
5 years ago

You mentioned pills with an (s) so yes ofcourse there is something you can do: take your animal to the vet ASAP. Although tylenol is safe for humans it isnt safe for puppys.